Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Noticed bruise on skin after showering. Having frequent urination. Proper diagnosis?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
Weird stuff with my skin... It keeps sticking together and then bruising - not because of sweat as it happens after showering, in air conditioning, etc. also frequent urination and I am 36 and in full menopause (early hysterectomy at 23). Don't know if any one symptom has to do with the rest, but thought I'd throw it all out there
Posted Tue, 14 May 2013 in Skin Hair and Nails
Answered by Dr. Jorge Brenes-Salazar 4 hours later

Bruising in the skin could be associated with problems in the coagulation cascade; since you have had both gastric surgery as well as intestinal resection, you would be at increased risk of nutritional deficiencies and malabsorbtion; particularly Vitamin K which is necessary for normal clotting. Your physician could obtain some basic laboratory tests: complete blood count, INR, and PTT to get a general picture of your coagulation cascade.

Hope this helps with your query,

Dr Brenes-Salazar
Department of XXXXXXX Medicine
Division of Cardiovascular Diseases
Mayo Clinic, Minnesota
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor